# SDR IPXA2020062256864

- Difficulty date: June 3, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT OUTER WING LOWER FUEL ACCESS PANEL (536AB) LANDING HAS 8 EA FASTENER HOLES CRACKED BETWEEN STA XORS 683.40 TO 713.65.  REPAIRED CRACKED LT OUTER WING LOWER FUEL ACCESS PANEL (536AB) LANDING BETWEEN STA XORS 683.40 TO 713.65 IAW SRM 57-20-05 REPAIR 5 FIG 201. (MINOR)
